MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC MINICAP; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

VANTIVE US HEALTHCARE LLC MINICAP; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4483
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported there was leak a leak in a minicap transfer set and ¿adaptor parts¿.This was further described as the leak occurred ¿between titanium adapter and beige catheter adapter connecter¿of the transfer set.This was observed during use of the device for peritoneal dialysis therapy.The titanium adapter was not exchanged.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
B3: event date: the event occurred on an unknown date of (b)(6) 2026.D10: concomitant product: the event occurred on an unknown date of (b)(6) 2026.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction made to g4: pma/510k # or bla #: k192705 (previously submitted as na).Additional information was added to h6 & h11.H11: the actual device was not available; however, a companion sample was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Leak, clear passage, and clamp function testing were performed, and no issues were observed.Integrity of seal surface test was performed and no issues or leaks were observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
MINICAP
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 north highway 201
mountain home AR 72653
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key24718886
Report Number2314912-2026-00198
Device Sequence Number6121888
Product Code KDJ
UDI-Device Identifier00085412007748
UDI-Public(01)00085412007748(10)H24L06062(17)291206
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K192705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number5C4483
Device Lot NumberH24L06062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown